Research Repository

Adaptive variable structure state estimation for uncertain systems with persistently bounded disturbances

Wu, Huai-Ning and Shi, Peng (2010) Adaptive variable structure state estimation for uncertain systems with persistently bounded disturbances. International Journal of Robust and Nonlinear Control, 20 (17). pp. 2003-2015. ISSN 1049-8923

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19935, adaptive bounding technique, linear matrix inequality (LMI), nonlinear systems, persistently bounded disturbances, state estimation, variable structure techniques
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Depositing User: VUIR
Date Deposited: 21 Dec 2011 04:41
Last Modified: 30 May 2012 04:48
URI: http://vuir.vu.edu.au/id/eprint/7442
DOI: https://doi.org/10.1002/rnc.1567
ePrint Statistics: View download statistics for this item
Citations in Scopus: 14 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar